| Model Number |
01.18.145 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2021.Lot 145429: (b)(4) items manufactured and released on 10-oct-2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.Two other similar events have been reported on this lot since 2017.Clinical evaluation performed by medical affairs manager: femoral component revision performed 6 years after primary cementless total hip arthroplasty in (b)(6) year old man.No information concerning patient general health status and the presence of comorbidities is available.The radiographic image provided doesn't allow a proper evaluation of radiolucent lines and of the implant-bone interface.However, signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
Event or Problem Description
Revision surgery for amistem h loosening 6 years and 2 months after primary.Stem and head revised successfully.